Möbius' theorem and commutativity

Krzysztof Witczyński

Abstract

A modified theorem of Möbius (see [1]) is considered. Its equivalence to the commutativity of the basic field of the projective space is proved.
Author Krzysztof Witczyński (FMIS / DFG)
Krzysztof Witczyński,,
- Department of Foundations Geometry
Journal seriesJournal of Geometry, ISSN 0047-2468, 1420-8997
Issue year1997
Vol59
No1-2
Pages182-183
Keywords in EnglishGeometry
DOIDOI:10.1007/BF01229575
URL http://link.springer.com/article/10.1007/BF01229575
Score (nominal)0
Citation count*5 (2015-05-01)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?